It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hearing Disorders Message Board

  • Increased Tinnitus after using CES (Cranial Electrotherapy Device)

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-25-2018, 02:02 PM   #1
    4dad
    Senior Member
    (female)
     
    Join Date: Apr 2005
    Posts: 178
    4dad HB User4dad HB User
    Increased Tinnitus after using CES (Cranial Electrotherapy Device)

    Hello,
    I'm wondering if anyone has had an increase in problems with tinnitus from using a CES device? I tried this only twice (and the volume of my tinnitus has increased so much. I'm so upset as I have lived with tinnitus for so many years now. I never even thought about my tinnitus when I decided to try this alternative therapy out for other ailments. The maker of the device wants me to try using the device with electrodes that don't attach to my ear, but instead behind my ear. I'm scared to use it at all now. If anyone knows about this kind of therapy or has had experience with it affecting their tinnitus, I would love to know about it.
    Thank you!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:00 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!